-

 

 

 




Optimization Online





 

Totally Unimodular Multistage Stochastic Programs

Ruichen (Richard) Sun (rus19***at***pitt.edu)
Oleg V. Shylo (oshylo***at***utk.edu)
Andrew J. Schaefer (schaefer***at***pitt.edu)

Abstract: We consider totally unimodular multistage stochastic programs, that is, multistage stochastic programs whose extensive-form constraint matrices are totally unimodular. We establish several sufficient conditions and identify examples that have arisen in the literature.

Keywords: Stochastic mixed integer programming; Total unimodularity; Multistage optimization

Category 1: Stochastic Programming

Citation: Ruichen (Richard) Sun, Oleg V. Shylo, Andrew J. Schaefer, Totally unimodular multistage stochastic programs, Operations Research Letters, Volume 43, Issue 1, January 2015, Pages 29-33.

Download: [PDF]

Entry Submitted: 11/03/2014
Entry Accepted: 11/03/2014
Entry Last Modified: 11/23/2014

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Optimization Society